# SDR USAA2013093000023

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 39,369 hours, 22,418 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Seatback
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CAPTAIN'S SEATBACK WILL NOT STAY LOCKED IN THE UPRIGHT POSITION. MX ADJUSTED RECLINE CONTROL CABLES.  REF CMM 25-11-28. CAPTAIN'S SEATBACK NOW STAYS IN UPRIGHT POSITION.
